# SDR AALA202306264432

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 23,947 hours, 9,301 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REPLACED THE LAVATORY DOOR LOCK PER CMM 25-43-25 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
